MathSciNet Relay Station
MathSciNet bibliographic data
MR2598758 15A24 (65F30)
Zhou, Bin; Lam, James; Duan, Guang-Ren Gradient-based maximal convergence rate iterative method for solving linear matrix equations. Int. J. Comput. Math. 87 (2010), no. 1-3, 515–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement